# SDR COMA0060624

- Difficulty date: August 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,845 hours, 11,300 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050105
- Part serial: DCL11395
- Condition: Discharged
- Location: Nlg
- Part time: 11,871 hours, 11,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING.  WOW CAUTION MESSAGE.  FOUND NLG SHOCK STRUT IMPROPERLY SERVICED.  SERVICED STRUT IAW M/M.
